# SDR DJFA2008045

- Difficulty date: May 16, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N701LX
- Make and model: Cessna 750
- Aircraft serial: 7500114
- Aircraft time: 5,448 hours, 3,260 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 950831
- Condition: Seized
- Part time: 628 hours, 390 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED: DURING TAXI THE CABIN FILLED WITH SMOKE;  MX INSPECTED ACM'S AND NOTED THE CABIN ACM WAS SEIZED. THE CABIN ACM WAS REMOVED AND REPLACED.
